# SDR AALA20151110011

- Difficulty date: November 10, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 45,989 hours, 22,497 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 5936832509
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GND SPOILER ACTUATOR CASTING, WING SIDE, IS CRACKED IN RADIUS AT FWD OTBD SIDE.  R & R SPOILER ACTUATOR FITTING IAW SRM 51-30-02 & SRM 51-30-05.
